Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Had intercourse, been having dryness and irritation, nauseated. Is it pregnancy?

Hi, my last period I only had it for 2 days which was not normal for me and I am on the pill , me and my husband had intercourse a few times since my period and i have been experiencing dry and irratation and I woke up this morning with a light pink discharge??? Do you this I have an infection? Im half way through my pills. before my last period i was getting nausated every mornign for a week or so, but i feel fine now, i don t believe i m pregnant, we already have 2 children so I kinda know the feeling of being pregnant but I have been reading some question answers online and it seems like this problem could be pregnancy???
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
thank you for your query.
It is too early yet for you to experience any symptoms of pregnancy.
Moreover, being on the pill can lead to altered bleeding patterns, and most probably, this is the cause of your spotting.
Dryness and irritation is common in the immediate post menstrual phase.
If you miss your periods, you can check for a pregnancy test .
take care.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor